Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hui-Hsiung Kuo
Title: Gaussian measures in Banach spaces
Additional book information: Lecture Notes in Math., no. 463, Springer-Verlag, Berlin, Heidelberg, New York, 1975, vi + 224 pp., $9.90.

References [Enhancements On Off] (What's this?)

  • 1. R. M. Dudley, J. Feldman and L. Le Cam, On seminorms and probabilities, and abstract Wiener spaces, Ann. of Math. (2) 93 (1971), 390-408. MR 43 #4995. MR 279272
  • 2. L. Gross, Abstract Wiener spaces (Proc. 5th. Berkeley Sympos. Math. Statist, and Prob., Berkeley and Los Angeles), Univ. of California Press, Berkeley, 1971. MR 212152
  • 3. N. C. Jain and M. B. Marcus, Integrability of infinite sums of independent vector-valued random variables, Trans. Amer. Math. Soc. 212 (1975), 1-36. MR 385995
  • 4. G. Kallianpur, Abstract Wiener processes and their reproducing kernel Hilbert spaces, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 17 (1971), 113-123. MR 43 #6961. MR 281242
  • 5. J. Kuelbs, Gaussian measures on a Banach space, J. Functional Analysis 5 (1970), 354-367. MR 41 #4639. MR 260010
  • 6. I. E. Segal, Tensor algebras over Hilbert spaces. I, Trans. Amer. Math. Soc. 81 (1956), 106-134. MR 17, 880. MR 76317
  • 7. I. E. Segal, Distributions in Hilbert space and canonical systems of operators, Trans. Amer. Math. Soc. 88 (1958), 12-41. MR 21 #1545. MR 102759

Review Information:

Reviewer: Michael B. Marcus
Journal: Bull. Amer. Math. Soc. 82 (1976), 695-700
DOI: https://doi.org/10.1090/S0002-9904-1976-14114-6
American Mathematical Society